A formula for multiple classifiers in data mining based on Brandt semigroups

Kelarev, AV, Yearwood, John Leighton and Mammadov, MA 2009, A formula for multiple classifiers in data mining based on Brandt semigroups, Semigroup Forum, vol. 78, no. 2, pp. 293-309, doi: 10.1007/s00233-008-9098-9.

Attached Files
Name Description MIMEType Size Downloads

Title A formula for multiple classifiers in data mining based on Brandt semigroups
Author(s) Kelarev, AV
Yearwood, John LeightonORCID iD for Yearwood, John Leighton orcid.org/0000-0002-7562-6767
Mammadov, MA
Journal name Semigroup Forum
Volume number 78
Issue number 2
Start page 293
End page 309
Total pages 17
Publisher Springer New York LLC
Publication date 2009-03-01
ISSN 0037-1912
DOI 10.1007/s00233-008-9098-9
Field of Research 0101 Pure Mathematics
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30101480

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in TR Web of Science
Scopus Citation Count Cited 15 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 03 Aug 2017, 12:17:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.